MENTOR TEXAS MENTOR MEMORYSHAPE¿ MM+ 650CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3341505 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Granuloma (1876); No Code Available (3191)
| Date of Event |
02/20/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medwatch number: mw5081704 at the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation (mre)) review could be performed.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
A patient has reported that underwent a breast surgery reconstruction procedure with mentor¿s breast implants (cpg 321) has developed capsular contracture associated with breast implant.The patients has also reported unexplained systemic symptoms, which included but not limited to fatigue, anxiety depression, stress, muscular and joint pain, neurasthenia, paraesthesia, hair loss, memory loss, fever, sweating, sleeping disorder, mental concentration impaired cognitive and dermatological symptoms.No further information is available at this time.Should more information become available, this case will be re-assessed and notes will be updated.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the right side,.
Additional Manufacturer Narrative
It was reported on march19, 2024, through medwatch number: mw5081704 that the patient also experienced breast implant rupture bilaterally complicated by multiple granuloma formation.As a result, the patient underwent bilateral explantation on (b)(6) 2024.Reason for device explant and/or reoperation: generalized illnesses, rupture, capsular contracture unknown grade, and granuloma.Should additional information become available, this case will be re-assessed and notes will be updated.Manufacturer¿s reference number: (b)(4).